# SDR SWAA2020123138995

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 42,379 hours, 25,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/A AFT EMERGENCY LIGHT AT AFT OF AFT SERVICE DOOR INOPERABLE.  R & R AFT RT POWER SUPPLY F2 FUSE, PER AMM 33-51-11.  OPERATIONS CHECK GOOD.
